T Nation

Stopped TRT after Year, Now Have Gut & Love Handles

i couldn’t tolerate TRT treatment, and it wasn’t working well anyway, so i stopped. The side effects went away, I lost about 15 pounds but now ironically have a huge gut. The gut is like a basketball, similiar to the one i had a few days after injecting before I added an estrogen blocker, and I have little love handles.

I assume my hormones are now a little fucked up from using T and my T is now lower and my E higher then when I started. Anyone run into this? Any over the counter supplements to help lower E?

Got a pic? Go get labs. Dont guess

I hope you weren’t taking 3 mg ai a week. 1mg high enough. When you were on trt what supps were you taking? Any dhea? Preg?

I was taking dhea and took me a while it was that causing me the basketball bloated belly.

You need new labs.

If I remember correctly your initial response to TRT was a good one, your protocol was a disaster with 150mg weekly and 1mg AI 3x weekly. All you needed was a better protocol with multiple smaller injections.

If your estrogen is higher now it’s because you have more body fat and are aromatizing more. Visceral body fat will greatly increase the conversion of T->E2.

thanks for the input but I’ve never had a body shape like this even when I was over 200lbs. I’m at around 185 the lowest I’ve been in probably 15 years with a bigger belly then I’ve ever had and these crazy love handles, and it all kind of came out of nowhere. I’ll get labs and see where I land.

I think it was 1.5 twice a week can’t exactly remember, but didn’t take it for long and no supplements. You’re right need to get labs

Yes, get some labs. I don’t know your age, but this is the typical low test/high estrogen skinny fat look common in older men. One of the best things about testosterone is the reduction of visceral fat, which has a major impact on health.